# SDR SWAA2016111809862

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 49,692 hours, 28,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5212
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY LIGHT STRIP DELAMINATED.  R & R THE EMERGENCY LIGHT MM.
